# SDR IPXA2014102484687

- Difficulty date: October 19, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 92,756 hours, 16,211 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Doubler
- Part number: ARB293311
- Condition: Cracked
- Location: Rt Wing Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, REPAIR DOUBLER CRACKED ON RT WING FIXED L/E LOWER STRINGER DOUBLER NEAR XOS 906, INSTALLED NEW REPAIR AT RT WING FIXED L/E STRINGER DOUBLER IAW SRM 57-40-03, REPAIR 1, FIG 201.
